# SDR CALA2012090500566

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 47,241 hours, 15,886 cycles
- Engine: Ge CFM567B24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A11031
- Condition: Cracked
- Location: Bs 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME BS 597 SHOWS CRACK INDICATIOIN.  INSTALLED REPAIR FRAME DOUBLERS IAW EA 5310-0471 6, REV C.
